MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 1S ONESTIC MICRO-ACCESS INTRODUCER 5F

ARGON MEDICAL DEVICES 1S ONESTIC MICRO-ACCESS INTRODUCER 5F
Model Number 497830
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
When using a syringe to flush the vascular sheath with saline during the operation, it was found that the catheter was blocked, so a new vascular sheath was replaced to complete the operation.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of this date, sample evaluation has not been completed.A follow-up will be submitted once the sample has been evaluated.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One opened device was returned for review from the customer.A visual and functional inspection was performed on the returned product.The visual inspection did not find any external damage to the devices.The dilator and introducer were both flushed with a water-filled syringe and the devices flushed as designed and no blockage was found during the functional test.Since the failure mode could not be duplicated, no corrective action will be implemented.

Brand Name
1S ONESTIC MICRO-ACCESS INTRODUCER 5F
Common Device Name
1S ONESTIC MICRO-ACCESS INTRODUCER 5F
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13659900
Report Number0001625425-2022-00957
Device Sequence Number6229063
Product Code DRE
UDI-Device Identifier00886333223893
UDI-Public00886333223893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/27/2024
Device Model Number497830
Device Catalogue Number497830
Device Lot Number11379145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer02/25/2022
02/25/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date04/11/2022
05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown